Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 2, Pages 195–204 (Mi tmf5873)  

This article is cited in 3 scientific papers (total in 3 papers)

Universal regularizations. II. Gauge theories

O. I. Zavialov, A. M. Malokostov


Abstract: The present paper is a continuation of [1]. It is shown that the “universal” regularization introduced in [1] does indeed preserve the gauge invariance in both Abelian and non-Abelian theories.

Full text: PDF file (963 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:2, 809–815

Bibliographic databases:

Received: 10.01.1990

Citation: O. I. Zavialov, A. M. Malokostov, “Universal regularizations. II. Gauge theories”, TMF, 84:2 (1990), 195–204; Theoret. and Math. Phys., 84:2 (1990), 809–815

Citation in format AMSBIB
\Bibitem{ZavMal90}
\by O.~I.~Zavialov, A.~M.~Malokostov
\paper Universal regularizations.
II.~Gauge theories
\jour TMF
\yr 1990
\vol 84
\issue 2
\pages 195--204
\mathnet{http://mi.mathnet.ru/tmf5873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1077811}
\zmath{https://zbmath.org/?q=an:1019.81506}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 2
\pages 809--815
\crossref{https://doi.org/10.1007/BF01017678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FD70200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5873
  • http://mi.mathnet.ru/eng/tmf/v84/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. III. Symmetry of the Lagrangian and a “natural” system of ghosts in Yang–Mills theory”, Theoret. and Math. Phys., 84:3 (1990), 952–960  mathnet  crossref  mathscinet  zmath  isi
    2. P. A. Baikov, V. A. Il'in, “Status of $\gamma^5$ in dimensional regularization”, Theoret. and Math. Phys., 88:2 (1991), 789–809  mathnet  crossref  mathscinet  isi
    3. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. IV. Compensations of diagrams in Ward identities”, Theoret. and Math. Phys., 108:2 (1996), 1046–1068  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:244
    Full text:82
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021